advertisement
Question
Posted by: Emma | 2010/05/25

Remeron

Dear CS

I hope you are well. I have not been on your site for a long time so I am a little out of touch.

I am taking 7,5mg Remeron for about 18 months now and I would not like to be without it. I suffer from GAD. Although life if fairly good at the moment, I do still get depressive moods, especially in the mornings when I need to go to work. The traffic and the 8 hours in the office is just no fun at all. On the other hand I need to work to suport myself. I feel I am stuck in such a rut and don''t know how to get out.

Is this all life has to offer at the age of 54, draging myself through everyday whithout any enjoyment what so ever? My salary only just gets me through the month, so there is no money for extra outings or holidays away.

I know I could increase Remeron to 15mg and I have tried to do so - it just makes me too tired and I am scared of putting on even more weight plus it would also cost more each month.
Counselling sessions are also not an option as I don''t have the spare money. (My medical aid saving is already used up for this year).

I know I should be grateful for what I have in life and I try so hard to be content and happy, but I hate my life and don''t know how to make it better!

I am sorry this post is so long.
Thank you,
Emma.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi Emma - I replied the other time your question was posted

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/05/25

Hi Emma - I replied the other time your question was posted

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement